# SDR ASAA2021013033980

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,697 hours, 10,899 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Lt Fwd Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 30-41 TASK 801, FOUND SENSOR FAULT. NO HELP ON RESET, SWITCHED TO ALT SENSOR, NO HELP. GVI OF L1 WINDOW SENSORS FOUND SOME CRACKING IN BETWEEN BOTH SENSORS . FOLLOWED FIM 30-41 TASK 812 FOR T/S. RAN WINDOW HEAT FOR 2 HOURS, OPS NORMAL REF AMM 30-41-00. ALSO ACCOMPLISHED WHCU BITE CHECK FOR LEFT HAND FORWARD WINDOW FOR 2 HOUR HEAT TEST. NO ACTIVE FAULTS NOTED REF FIM 30-41 TASK 801. REF AMM 56-11-00 CRACKS IN ACRYLIC WAFERS ARE ACCEPTABLE MANUFACTURING WITH NO OTHER FAULTS.
